MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA HP BREAST TE 600CC; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA HP BREAST TE 600CC; EXPANDER, SKIN, INFLATABLE
Model Number TEXP140RH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a female patient underwent a breast surgery with a 600cc artoura breast tissue expander and experienced a wound infection on an unspecified side post-operatively.It was indicated the patient required surgical intervention to treat.The patient was reported to have had the device explanted, but an explicit date of explant was not provided.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: wound infection.Manufacturer¿s reference number: pc-(b)(4).

Brand Name
ARTOURA HP BREAST TE 600CC
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
michelleann garcia
3041 skyway circle north
irving, TX 75038
646591-7981
MDR Report Key14499109
Report Number1645337-2022-06106
Device Sequence Number5150910
Product Code LCJ
UDI-Device Identifier00081317009498
UDI-Public00081317009498
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberTEXP140RH
Device Catalogue NumberTEXP140RH
Device Lot Number9640002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2022
Initial Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale